Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Novikov Aleksandr Aleksandrovich
(full list of publications)
| by years | scientific publications | by types |



   2017
1. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “Bounds for expected maxima of Gaussian processes and their discrete approximations”, Stochastics, 89:1 (2017), 21–37  mathnet  crossref  mathscinet  isi (cited: 1)  isi (cited: 1)  elib  scopus
2. Nino Kordzakhia, Alexander Novikov, Bernard Ycart, “Approximations for weighted Kolmogorov–Smirnov distributions via boundary crossing probabilities”, Stat. Comput., 27 (2017), 1513 , 1523 pp.  mathnet  crossref  mathscinet  isi  elib  scopus
3. A. A. Novikov, S. Alexander, N. E. Kordzahiya, T. Ling, “Pricing of asian-type and basket options via bounds”, Theory Probab. Appl., 61:1 (2017), 94–106  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2014
4. A. Novikov, A. N. Shiryaev, “Discussion on “Sequential Estimation for Time Series Models” by T. N. Sriram and Ross Iaci”, Sequential Anal., 33:2 (2014), 182–185  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
5. A. A. Novikov, N. E. Kordzahia, “Lower and upper bounds for prices of Asian-type options”, Proc. Steklov Inst. Math., 287:1 (2014), 225–231  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2013
6. A. Novikov, A. Shiryaev, “Remarks on moment inequalities and identities for martingales”, Statist. Probab. Lett., 83:4 (2013), 1260–1261  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
7. A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Theory Probab. Appl., 58:4 (2014), 601–614  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib

   2013
8. U. Çetin, A. Novikov, A. N. Shiryaev, “Bayesian sequential estimation of a drift of fractional Brownian motion”, Sequential Anal., 32:3 (2013), 288–296  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 6)
9. A. A. Novikov, N. E. Kordzakhia, “Pitman estimators: an asymptotic variance revisited”, Theory Probab. Appl., 57:3 (2013), 521–529  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
10. S. Christensen, A. Irle, A. Novikov, “An elementary approach to optimal stopping problems for $\mathrm{AR}(1)$ sequences”, Sequential Anal., 30:1 (2011), 79–93  crossref  mathscinet (cited: 4)  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 10)

   2010
11. G. Mititelu, Y. Areepong, S. Sukparungsee, A. Novikov, “Explicit analytical solutions for average run length of CUSUM and EWMA charts”, East-West J. Math., 2010, no. Special Vol., 253–265  mathscinet (cited: 1)  zmath
12. J. Hinz, A. Novikov, “On fair pricing of emission-related derivatives”, Bernoulli, 16:4 (2010), 1240–1261  crossref  mathscinet (cited: 4)  zmath  isi (cited: 8)  scopus (cited: 9)
13. K. A. Borovkov, A. N. Downes, A. A. Novikov, “Continuity theorems in boundary crossing problems for diffusion processes”, Contemporary quantitative finance, Springer, Berlin, 2010, 335–351  crossref  mathscinet  zmath

   2009
14. A. A. Novikov, “On Distributions of First Passage Times and Optimal Stopping of AR(1) Sequences”, Theory Probab. Appl., 53:3 (2009), 419–429  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)

   2008
15. A. N. Shiryaev, A. A. Novikov, “On a stochastic version of the trading rule “buy and hold””, Statist. Decisions, 26:4 (2008), 289–302  mathscinet (cited: 6)  zmath
16. N. Kordzakhia, A. Novikov, “Pricing of defaultable securities under stochastic interest”, Mathematical control theory and finance, Springer, Berlin, 2008, 251–263  crossref  mathscinet  zmath  scopus
17. K. Borovkov, A. Novikov, “On exit times of Levy-driven Ornstein-Uhlenbeck processes”, Statist. Probab. Lett., 78:12 (2008), 1517–1525  crossref  mathscinet (cited: 4)  zmath  isi (cited: 8)  scopus (cited: 9)
18. T. Schmidt, A. Novikov, “A structural model with unobserved default boundary”, Appl. Math. Finance, 15:1-2 (2008), 183–203  crossref  mathscinet (cited: 4)  zmath  scopus (cited: 9)
19. A. Novikov, N. Kordzakhia, “Martingales and first passage times of AR(1) sequences”, Stochastics, 80:2-3 (2008), 197–210  mathscinet (cited: 6)  zmath  isi (cited: 9)  scopus (cited: 10)

   2007
20. A. Novikov, A. Shiryaev, “On solution of the optimal stopping problem for processes with independent increments”, Stochastics, 79:3-4 (2007), 393–406  mathscinet (cited: 16)  zmath  elib (cited: 17)  scopus (cited: 22)

   2006
21. R. Liptser, A. Novikov, “Tail distributions of supremum and quadratic variation of local martingales”, From stochastic calculus to mathematical finance, Springer, Berlin, 2006, 421–432  crossref  mathscinet (cited: 2)  zmath

   2005
22. K. Borovkov, A. Novikov, “Explicit bounds for approximation rates of boundary crossing probabilities for the Wiener process”, J. Appl. Probab., 42:1 (2005), 82–92  crossref  mathscinet (cited: 12)  zmath  isi (cited: 21)  scopus (cited: 19)
23. A. A. Novikov, A. N. Shiryaev, “On an effective solution of the optimal stopping problem for random walks”, Theory Probab. Appl., 49:2 (2005), 344–354  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 12)  scopus (cited: 11)

   2004
24. A. A. Novikov, “Martingales and first passage times for Ornstein–Uhlenbeck processes with a jump component”, Theory Probab. Appl., 48:2 (2004), 288–303  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 11)

   2003
25. A. Novikov, V. Frishling, N. Kordzakhia, “Time-dependent barrier options and boundary crossing probabilities”, Dedicated to the memory of Professor Revaz Chitashvili, Georgian Math. J., 10:2 (2003), 325–334  mathscinet (cited: 7)  zmath

   2002
26. “Geometric Lévy Process Pricing Model”, Proc. Steklov Inst. Math., 237 (2002), 176–191  mathnet  mathnet  mathscinet  zmath
27. K. Borovkov, A. Novikov, “On a new approach to calculating expectations for option pricing”, J. Appl. Probab., 39:4 (2002), 889–895  crossref  mathscinet (cited: 7)  zmath  scopus (cited: 23)

   2001
28. K. Borovkov, A. Novikov, “On a piece-wise deterministic Markov process model”, Statist. Probab. Lett., 53:4 (2001), 421–428  crossref  mathscinet (cited: 3)  zmath  isi (cited: 6)  scopus (cited: 8)

   2000
29. Theory Probab. Appl., 44:3 (2000), 591–604  mathnet  crossref  crossref  mathscinet  zmath  isi

   1999
30. A. Novikov, V. Frishling, N. Kordzakhia, “Approximations of boundary crossing probabilities for a Brownian motion”, J. Appl. Probab., 36:4 (1999), 1019–1030  crossref  mathscinet (cited: 25)  zmath
31. A. Novikov, E. Valkeila, “On some maximal inequalities for fractional Brownian motions”, Statist. Probab. Lett., 44:1 (1999), 47–54  crossref  mathscinet (cited: 20)  zmath  isi (cited: 28)
32. A. A. Novikov, “Hedging of options with a given probability”, Theory Probab. Appl., 43:1 (1999), 135–143  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)

   1997
33. L. I. Galtchouk, A. A. Novikov, “On Wald's equation. Discrete time case”, Séminaire de Probabilités, XXXI, Lecture Notes in Math., 1655, Springer, Berlin, 1997, 126–135  crossref  mathscinet (cited: 3)  zmath
34. A. A. Novikov, “Martingales, Tauberian theorem, and strategies of gambling”, Theory Probab. Appl., 41:4 (1997), 716–729  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)

   1996
35. A. A. Novikov, V. V. Novikov, “Sequential procedures for multihypotheses testing”, Probability theory and mathematical statistics (Tokyo, 1995), World Sci. Publ., River Edge, NJ, 1996, 363–378  mathscinet  zmath
36. A. Le Breton, A. Novikov, “Some results about averaging in stochastic approximation”, ProbaStat '94 (Smolenice Castle, 1994), Tatra Mt. Math. Publ., 7, 1996, 255–260  mathscinet  zmath

   1995
37. A. Le Breton, A. Novikov, “Some results about averaging in stochastic approximation”, Second International Conference on Mathematical Statistics (Smolenice Castle, 1994), Metrika, 42, no. 3-4, 1995, 153–171  crossref  mathscinet (cited: 5)  zmath

   1994
38. A. Le Breton, A. A. Novikov, “Averaging for estimating covariances in stochastic approximation”, Math. Methods Statist., 3:3 (1994), 244–266  mathscinet (cited: 4)  zmath
39. A. A. Novikov, B. A. Èrgashev, “Limit theorems for the first passage time of autoregression process over a level”, Proc. Steklov Inst. Math., 202 (1994), 169–186  mathnet  mathscinet  zmath

   1993
40. A. A. Novikov, A. N. Shiryaev, “Foreword”, Statistics and control of stochastic processes, Trudy Mat. Inst. Steklov., 202, TVP, Moscow, 1993, 3  mathnet  zmath

   1990
41. A. A. Novikov, “On the first exit time of an autoregressive process beyond a level and an application to the “change-point” problem”, Theory Probab. Appl., 35:2 (1990), 269–279  mathnet  crossref  mathscinet  zmath  isi (cited: 18)
42. A. V. Mel'nikov, A. A. Novikov, “Statistical inferences for semimartingale regression models”, Probability theory and mathematical statistics (Vilnius, 1989), v. II, “Mokslas”, Vilnius, 1990, 150–167  mathscinet

   1989
43. A. A. Novikov, “On a family of martingales connected with an autoregressive process”, Statistics and control of random processes (Preila, 1987), “Nauka”, Moscow, 1989, 160–169 (Russian)  mathscinet

   1988
44. A. V. Melnikov, A. A. Novikov, “Sequential Inferences with Prescribed Accuracy for Semimartingales”, Theory Probab. Appl., 33:3 (1988), 446–459  mathnet  crossref  mathscinet  zmath  isi (cited: 3)
45. A. A. Novikov, V. P. Dragalin, “Asymptotic expansions for 2-SPRT”, Probability theory and mathematical statistics (Kyoto, 1986), Lecture Notes in Math., 1299, Springer, Berlin, 1988, 366–375  crossref  mathscinet

   1987
46. V. P. Dragalin, A. A. Novikov, “The Asymptotic Solution of the Kiefer–Weiss Problem for Processes with Independent Increments”, Theory Probab. Appl., 32:4 (1987), 617–627  mathnet  crossref  mathscinet  zmath  isi (cited: 6)
47. V. I. Lotov, A. A. Novikov, “Asymptotic expansions in some problems of sequential testing”, Proceedings of the 1st World Congress of the Bernoulli Society (Tashkent, 1986), v. 2, VNU Sci. Press, Utrecht, 1987, 411–420  mathscinet
48. Theory Probab. Appl., 31:2 (1987), 221–232  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1985
49. A. A. Novikov, “Consistency of least squares estimates in regression models with martingale errors”, Statistics and control of stochastic processes (Moscow, 1984), Transl. Ser. Math. Engrg., Optimization Software, New York, 1985, 389–409  mathscinet (cited: 2)

   1988
50. A. A. Novikov, “Efficiency of selection procedures”, J. Soviet Math., 42, no. 1 (1988), 1475–1479  mathnet  crossref  mathscinet  zmath

   1984
51. A. A. Novikov, “Martingale identities and inequalities and their applications in nonlinear boundary-value problems for random processes”, Math. Notes, 35:3 (1984), 241–249  mathnet  crossref  mathscinet  zmath  isi

   1983
52. A. A. Novikov, “On the moment of crossing the one-sided nonlinear boundary by sums of independent random variables”, Theory Probab. Appl., 27:4 (1983), 688–702  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1981
53. A. A. Novikov, “Small deviations of Gaussian process”, Math. Notes, 29:2 (1981), 150–155  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1983
54. A. A. Novikov, “The martingale approach in problems on the time of the first crossing of nonlinear boundaries”, Proc. Steklov Inst. Math., 158 (1983), 141–163  mathnet  mathscinet  zmath

   1982
55. A. A. Novikov, “On the exit time of sums of bounded random variables out of a curve strip”, Theory Probab. Appl., 26:2 (1982), 279–292  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1981
56. A. A. Novikov, “A martingale approach to first passage problems and a new condition for Wald's identity”, Stochastic differential systems (Visegrád, 1980), Lecture Notes in Control and Information Sci., 36, Springer, Berlin, 1981, 146–156  crossref  mathscinet (cited: 2)
57. A. A. Novikov, “On estimates and the asymptotic behavior of the probability of nonintersection of moving boundaries by sums of independent random variables”, Math. USSR-Izv., 17:1 (1981), 129–145  mathnet  crossref  mathscinet  zmath  isi

   1980
58. A. A. Novikov, “On conditions for uniform integrability for continuous exponential martingales”, Stochastic differential systems, Proc. IFIP-WG 7/1 Working Conf. (Vilnius, 1978), Lecture Notes in Control and Information Sci., 25, Springer, Berlin, 1980, 304–310  crossref  mathscinet (cited: 1)
59. A. A. Novikov, “Recursive interpolation of partially observable random fields”, Mathematical statistics, Banach Center Publ., 6, PWN, Warsaw, 1980, 245–247  mathscinet

   1981
60. A. A. Novikov, “On estimates and the asymptotic behavior of nonexit probabilities of a Wiener process to a moving boundary”, Math. USSR-Sb., 38:4 (1981), 495–505  mathnet  crossref  mathscinet  zmath  isi (cited: 9)

   1980
61. A. A. Novikov, “On the conditions of the uniform integrability of the continuous nonnegative martingales”, Theory Probab. Appl., 24:4 (1980), 820–824  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1979
62. A. A. Novikov, “On stopping times of semistable diffusion processes”, Probability theory, Papers, VIIth Semester, Stefan Banach Internat. Math. Center, Warsaw, 1976, Banach Center Publ., 5, PWN, Warsaw, 1979, 203–209  mathscinet (cited: 1)
63. A. A. Novikov, “Optimal interpolation of partially observed two-dimensional random fields”, Probability theory, Papers, VIIth Semester, Stefan Banach Internat. Math. Center, Warsaw, 1976, Banach Center Publ., 5, PWN, Warsaw, 1979, 211–220  mathscinet (cited: 1)
64. A. A. Novikov, “On conditions for absolute continuity of probability measures”, Math. USSR-Sb., 35:5 (1979), 697–707  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
65. A. A. Novikov, “Recurrent interpolation of partially observed random fields with discrete parameter”, Theory Probab. Appl., 23:2 (1979), 390–395  mathnet  crossref  mathscinet  zmath

   1975
66. A. A. Novikov, “On discontinuous martingales”, Theory Probab. Appl., 20:1 (1975), 11–26  mathnet  crossref  mathscinet  zmath
67. A. A. Novikov, “Martingale inequalities”, Proceedings of the School and Seminar on the Theory of Random Processes (Druskininkai, 1974), Part II, Inst. Fiz. i Mat. Akad. Nauk Litovsk. SSR, Vilnius, 1975, 89–126  mathscinet

   1974
68. A. A. Novikov, “Inequalities and identities for a certain class of martingales”, Papers presented at the Fifth Balkan Mathematical Congress (Belgrade, 1974), Math. Balkanica, 4, 1974, 465–467  mathscinet  zmath

   1973
69. A. A. Novikov, “On moment inequalities and identities for stochastic integrals”, Proceedings of the Second Japan-USSR Symposium on Probability Theory (Kyoto, 1972), Lecture Notes in Math., 330, Springer, Berlin, 1973, 333–339  crossref  mathscinet (cited: 6)

   1972
70. A. A. Novikov, “Sequential estimation of the parameters of diffusion processes”, Math. Notes, 12:5 (1972), 812–818  mathnet  crossref  zmath

   1973
71. A. A. Novikov, “On an identity for stochastic integrals”, Theory Probab. Appl., 17:4 (1973), 717–720  mathnet  crossref  mathscinet  zmath

   1972
72. A. A. Novikov, “Estimation of the parameters of diffusion processes”, Studia Sci. Math. Hungar., 7 (1972), 201–209 (Russian)  mathscinet (cited: 1)  zmath

   1971
73. A. A. Novikov, “On moment inequalities for stochastic integrals”, Theory Probab. Appl., 16:3 (1971), 538–541  mathnet  crossref  mathscinet  zmath
74. A. A. Novikov, “On stopping times for the Wiener process”, Theory Probab. Appl., 16:3 (1971), 449–456  mathnet  crossref  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2018